Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful urination, urgency to urinate, strong odor, cloudy urine, clear discharge

Hi, about 4 weeks ago I was having symptoms of uti i believe. A little pain when urinating, urgency to urinate and then little or no urine comes. Then after a week or so the symptoms went away so i figured it cleared up, now for the past 2 weeks or so have noticed urine has a terrible strong odor. Smells different than normal and also my urine looks a little cloudy. I also notice after urinating I have clear discharge . I have no pain or urgency to urinate
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
If you have cloudy urine which is foul smelling, we need to rule out UTI.
Thus you need to do a urine analysis and microscopic exam and urine culture tests.
See a physician who can prescribe the appropriate treatment based on the above results.
Hope this helps.
Good luck.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor